# SDR VNAA2016091700019

- Difficulty date: September 17, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 4,601 hours, 4,271 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN AT AROUND 11000 FEET.  DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND PERFORMED OPS CHECK OF ALL SYSTEMS, OPS CHECKED GOOD. FOUND NO EVIDENCE OF BURNT WIRES OR COMPONENTS. THE AIRCRAFT WAS RELEASED FOR SERVICE.
